Pacific Journal of Mathematics

Witt rings of complete skew fields.

Andrzej Sładek

Article information

Source
Pacific J. Math., Volume 132, Number 2 (1988), 391-399.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689689

Mathematical Reviews number (MathSciNet)
MR934179

Zentralblatt MATH identifier
0607.10015

Subjects
Primary: 11E81: Algebraic theory of quadratic forms; Witt groups and rings [See also 19G12, 19G24]
Secondary: 12E15: Skew fields, division rings [See also 11R52, 11R54, 11S45, 16Kxx] 16A39

Citation

Sładek, Andrzej. Witt rings of complete skew fields. Pacific J. Math. 132 (1988), no. 2, 391--399. https://projecteuclid.org/euclid.pjm/1102689689


Export citation

References

  • [1] T. C. Craven, Witt rings and orderings of skew fields, J. Algebra, 77 (1982), 74-96.
  • [2] P. Draxl and M. Kneser, SK von Schiefkrpern, Lecture Notes in Math., vol. 778, Berlin-Heidelberg-New York, Springer Verlag 1980.
  • [3] T. Y. Lam, The Algebraic Theory of Quadratic Forms, BenjaminAddison-Wesley 1973.
  • [4] M. Marshall, Abstract Witt Rings, Queen's Papers in Pure and Applied Math. No. 57, 1980.
  • [5] R. S. Pierce, Associative Algebras, Springer Verlag 1982.
  • [6] W. Scharlau, Quadratic and Hermitian Forms, Springer Verlag 1985.
  • [7] D. B. Shapiro, and D. Leep, Piecewise equivalence for quadratic forms, Comm. Algebra, 11 (1983), 183-217.
  • [8] A. Sadek, Witt rings of quaternion algebras, J. Algebra, 103 (1986), 267-272.
  • [9] L. Szczepanik, Fields and quadratic form schemes with the index of radical not exceeding 16, Annales Math. Silesianae, 1(13), Prace naukowe Uniwersytetu Slaskiego, 663 (1985), 23-46.